On march 29th, 2013, I had a total thyroidectomy. Im 17 years old, before the thyroidectomy i was on 100mcg of levothyroxine and they still have me on the same dose after the surgery. I've always a regular menstrual cycle until now, my last period was march 12th, I haven't had one for April. Is this from the surgery or what? What're ALL the side affects and after symptoms of a total thyroidectomy? I really need answers.
You may need a levothyroxine dose adjustment.
Assuming no problems with voice or low calcium after surgery, the main focus will be on adequate levothyroxine dosing. It is not unusual to miss a period 1-2x after thyroid hormone shifts but would confirm not pregnant as well.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.